# SDR SWAA2017112718041

- Difficulty date: November 1, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 29,743 hours, 21,791 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN WET AREA FLOOR STRUCTURE FLOORBEAM UPPER CHORD CORRODED AT BS 328, RBL 10.  R&R "T" CAP IAW SRM.
